# SDR HEEA075586

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- Aircraft time: 11,488 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106200
- Part serial: 118101
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT TRANSMITTING. PERFORMED PRELIMINARY INSPECTION.  FOUND DRAWING EXCESSIVE CURRENT.  FOUND Q1 AND Q3 SHORTED.  SENT TO AVCOM AVIONICS & INSTRUMENTS FOR INSPECTION AND REPAIR.
